# SDR NOCA04108

- Difficulty date: May 18, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N750NA
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Out Of Position
- Location: Overheat Warning
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE O/H LP 1 STATUS MSG DISPLAYED.  CHECKED OVERHEAT SENSORS RESISTANCE AND CHECKED OK.  REPOSITIONED HARNESS AND CLEARED CONNECTOR PER MM 26-11-00 AND OPS CHECK OK.
